MathSciNet Relay Station
MathSciNet bibliographic data
MR2887894 11R37 (11F03 11G15 11R29 14G50)
Konstantinou, Elisavet; Kontogeorgis, Aristides Ramanujan invariants for discriminants congruent to $5\pmod{24}$. Int. J. Number Theory 8 (2012), no. 1, 265–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement